International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 763-768
Solution of an integral equation with a logarithmic kernel
Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India
Received 14 July 1989; Revised 7 January 1990
Copyright © 1990 C. Sampath and D. J. Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A simple independent integral equation technique is presented to solve an integral equation with a logarithmic kernel which governs solutions of many two-dimensional Dirichlet boundary value problems involving two coplanar and parallel infinite strips. The technique is further illustrated by an example.